Alert archive / Ohio / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 159, NWS Cleveland, OH

August 30, 2024Medina County, Wayne County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 30, 2024, 4:49 PM EDT for Medina County, Wayne County, Ohio. It was in force for 41 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2024, 4:49 PM EDT (20:49 UTC)
Expired
Aug 30, 2024, 5:30 PM EDT
In force
41 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Medina County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 51 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 5:00 PM EDTTSTM WND DMG2 Ssw Creston, OHPower lines down on Easton Road. Report heard via police scanner. Time estimated from radar.
Aug 30, 5:07 PM EDTTSTM WND DMGCreston, OHTrees downed. Report from mPING. Time estimated from radar.
Aug 30, 5:10 PM EDTTSTM WND DMG1 Nw Seville, OHTrees downed. Report from mPING. Time estimated from radar.
Aug 30, 5:10 PM EDTTSTM WND DMG1 Ssw Seville, OHBlown transformer and wires down on Wooster Pike. Report heard via police scanner. Time estimated from radar.
Aug 30, 5:11 PM EDTTSTM WND DMG1 Sse Seville, OHMultiple trees and wires down throughout the town of Seville via police scanner. Time estimated from radar.
Aug 30, 5:12 PM EDTTSTM WND DMG1 Ene Seville, OHTree blown down onto Hubbard Valley Road. Report via police scanner. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2024-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2024-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

801 
WUUS51 KCLE 302049
SVRCLE
OHC103-169-302130-
/O.NEW.KCLE.SV.W.0159.240830T2049Z-240830T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
449 PM EDT Fri Aug 30 2024

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southern Medina County in northeastern Ohio...
  Northern Wayne County in northeastern Ohio...

* Until 530 PM EDT.

* At 448 PM EDT, a severe thunderstorm cluster was centered near 
  Creston, or 7 miles north of Wooster, moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Medina, Wooster, Wadsworth, Orrville, Rittman, Doylestown, Lodi,
  Creston, West Salem, Chippewa Lake, Seville, Smithville, Westfield
  Center, Marshallville, Spencer, Gloria Glens Park, Burbank,
  Congress, Chippewa-On-The-Lake, and Briarwood Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4084 8212 4090 8213 4110 8212 4115 8169
      4099 8169 4098 8165 4083 8165
TIME...MOT...LOC 2048Z 262DEG 11KT 4093 8194 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka
2 follow-up statements
947 
WWUS51 KCLE 302105
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
505 PM EDT Fri Aug 30 2024

OHC103-169-302130-
/O.CON.KCLE.SV.W.0159.000000T0000Z-240830T2130Z/
Medina OH-Wayne OH-
505 PM EDT Fri Aug 30 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN MEDINA AND NORTHEASTERN WAYNE COUNTIES...

At 504 PM EDT, a severe thunderstorm was located over Creston, or 10
miles north of Wooster, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Medina, Wadsworth, Rittman, Doylestown, Lodi, Creston, Chippewa Lake,
Seville, Westfield Center, Marshallville, Gloria Glens Park, Burbank,
Chippewa-On-The-Lake, and Briarwood Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4087 8201 4111 8201 4115 8169 4099 8169
      4098 8165 4087 8165
TIME...MOT...LOC 2104Z 259DEG 21KT 4097 8188 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka
556 
WWUS51 KCLE 302126
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
526 PM EDT Fri Aug 30 2024

OHC103-169-302136-
/O.EXP.KCLE.SV.W.0159.000000T0000Z-240830T2130Z/
Medina OH-Wayne OH-
526 PM EDT Fri Aug 30 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEDINA AND
NORTHEASTERN WAYNE COUNTIES WILL EXPIRE AT 530 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 4087 8201 4111 8201 4115 8169 4099 8169
      4098 8165 4087 8165
TIME...MOT...LOC 2126Z 262DEG 11KT 4098 8180 

$$

Jaszka

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 4:05 PM EDT, 44 minutes earlier.

Area forecast discussion, Aug 30, 4:05 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
405 PM EDT Fri Aug 30 2024

.SYNOPSIS...
A cold front will slowly move southeast across the area tonight
and Saturday before settling along the Ohio River by Sunday. A
large area of high pressure will build across the region Sunday
through the middle part of next week.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
Isolated to scattered thunderstorms have developed across north
central and northeast Ohio this afternoon, mainly focused near a
reservoir of up to 2000 j/kg of MLCAPE. Isolated damaging wind
gusts cannot be ruled out through early evening with DCAPE
values near 1200 j/kg, with some weak but increasing deep layer
shear into the evening hours as an increasing 850mb jet sinks
southward across the area. Some large hail cannot be completely
ruled out with any increasing shear however damaging winds are
the primary threat. Severe chances should decrease with convective
overturning of the boundary layer and diurnal stabilization
over the next few hours.

A lull in convective coverage is expected overnight before the
cold front upstream sinks southward into the area, with
isolated/scattered showers and a few storms possible along/with
the front late overnight into the day on Saturday. Coverage
should increase a bit through the late morning into the
afternoon with the front continuing to push south through the
area. A few strong to severe storms again cannot be ruled out
with better forcing and deep layer shear, although the timing of
the front and building instability may favor the best chances
for severe thunderstorms just south and east of the forecast
area. The current SPC Day 2 severe weather outlook has a
marginal risk clipping the southeast portion of the forecast
area, with a slight risk centered east of the forecast area
touching Mahoning county.

Once the front pushes south of the area late Saturday/Saturday
night, mainly dry conditions expected across the area. Lows
tonight will be in the mid 60s to low 70s. Highs Saturday will
be cooler in the low to mid 80s. Lows Saturday night will be in
the upper 50s to low 60s.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
An upper trough with a reinforcing cold front will move through
the Great Lakes region on Sunday. These features will support a
low end rain chance as there will be plenty of lift across the
region but probably not enough moisture to present a widespread
rain threat, but just likely some clouds across the region.
Canadian high pressure will build into the area behind the front
and conditions should be generally stable with cold air
advection across the region. There could be just enough moisture
and lake induced instability with the colder air across the
region to allow for some lake clouds on Monday, but rain chances
are looking generally low. Areas may squeak out some low 80s on
Sunday before the reinforcing cold front moves through the
region. Temperatures will dive to well below normal for Monday
with highs in the 70s.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
High pressure will be in control of the region for much of the week
and allow for a long period of dry weather. Temperatures on Tuesday
will remain below normal in the 70s. The surface high will shift
east for Wednesday and return flow across the region will allow for
temperatures to increase back toward normal in the 80s for Wednesday
and Thursday. The next upper level trough will enter the region on
Friday for the weekend and bring the next chance of showers and
thunderstorms to the area. Given slight timing differences will only
introduce some low PoPs at this time.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
Mainly VFR conditions expected through much of the period as a
warm front lifts north of the terminals at the onset of the
period. Scattered TSRA possible ahead of a cold front that moves
southeast across the terminals tonight into Saturday. Some MVFR
ceilings cannot be ruled out with the cold front toward the end
of the period. Coverage may increase a bit Saturday at
southeast terminals (KCAK, KMFD, KYNG) but coverage expected to
be scattered enough to preclude prevailing TS mention at the
moment. Light winds expected, generally 10 kts or less outside
TSRA, through the period, with southwest flow at the onset
becoming variable overnight and westerly behind the cold front
near the end of the period.

Outlook...VFR expected.

&&

.MARINE...
Winds across Lake Erie are east to northeast on the north side of a
warm front. These will continue over the next several hours until a
cold front approaches the lake tonight. The cold front will cross
the lake overnight into Saturday and allow for winds to shift to the
west. There will be a window of backing flow on Saturday with
southwest winds returning and strengthening with the pressure
gradient. A secondary cold front will cross the lake on Sunday ahead
of a high pressure system and winds will veer to the northwest then
north. There will be some stronger onshore flow with this frontal
passage and there could be the need for a brief Small Craft
headline. High pressure will be in control across the region for
much of next week with northerly flow on Monday and then backing to
offshore flow on Tuesday and Wednesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
NY...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt
SHORT TERM...Kennedy/Sefcovic
LONG TERM...Kennedy/Sefcovic
AVIATION...Greenawalt
MARINE...Kennedy/Sefcovic
Hazardous weather outlook, Aug 30, 3:13 AM EDT, 13 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
313 AM EDT Fri Aug 30 2024

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-310715-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
313 AM EDT Fri Aug 30 2024

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Scattered thunderstorms are possible this afternoon through tonight
with the primary threat being damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 30, 2:57 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Cleveland OH
257 PM EDT Fri Aug 30 2024

OHZ020-021-301930-
Summit OH-Medina OH-
257 PM EDT Fri Aug 30 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL MEDINA AND NORTHERN
SUMMIT COUNTIES THROUGH 330 PM EDT...

At 257 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Cuyahoga Falls, or 8 miles northwest of Akron, moving
east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Akron, Cuyahoga Falls, Kent, Hudson, Twinsburg, Tallmadge,
Streetsboro, Macedonia, Mogadore, Stow, Norton, Hinckley, Fairlawn,
Munroe Falls, Richfield, Silver Lake, Boston Heights, Peninsula,
Montrose-Ghent, and Pigeon Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4106 8173 4114 8181 4124 8176 4130 8140
      4125 8139 4105 8139
TIME...MOT...LOC 1857Z 264DEG 22KT 4116 8166

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sefcovic
Special weather statement, Aug 30, 3:29 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Cleveland OH
329 PM EDT Fri Aug 30 2024

OHZ020>022-031-302000-
Summit OH-Portage OH-Medina OH-Wayne OH-
329 PM EDT Fri Aug 30 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN PORTAGE...SOUTHEASTERN
MEDINA...SUMMIT AND NORTHEASTERN WAYNE COUNTIES THROUGH 400 PM EDT...

At 329 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cuyahoga Falls to near Wadsworth to
Creston. Movement was east-southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Akron, Cuyahoga Falls, Kent, Barberton, Green, Hudson, Wadsworth,
Twinsburg, Tallmadge, Streetsboro, Macedonia, Rittman, Mogadore,
Doylestown, Creston, Mantua, Stow, Aurora, New Franklin, and Norton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4096 8199 4130 8154 4129 8120 4098 8137
      4098 8142 4093 8142 4091 8151 4091 8164
      4089 8165
TIME...MOT...LOC 1929Z 302DEG 11KT 4119 8158 4105 8170 4097 8192

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Jaszka
Special weather statement, Aug 30, 3:34 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Cleveland OH
334 PM EDT Fri Aug 30 2024

OHZ013-302000-
Geauga OH-
334 PM EDT Fri Aug 30 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL GEAUGA COUNTY THROUGH
400 PM EDT...

At 334 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chesterland, or near Chardon, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Chardon, South Russell, Middlefield, Burton, Chesterland, Huntsburg,
Claridon, Montville, and Aquilla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4144 8100 4144 8136 4157 8136 4157 8130
      4159 8129 4167 8100
TIME...MOT...LOC 1934Z 255DEG 19KT 4152 8128

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Jaszka
Special weather statement, Aug 30, 3:59 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Cleveland OH
359 PM EDT Fri Aug 30 2024

OHZ020>022-031-302030-
Summit OH-Portage OH-Medina OH-Wayne OH-
359 PM EDT Fri Aug 30 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN PORTAGE...
SOUTHEASTERN MEDINA...SUMMIT AND NORTHEASTERN WAYNE COUNTIES THROUGH
430 PM EDT...

At 359 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cuyahoga Falls to Barberton to near
Creston. Movement was southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Akron, Cuyahoga Falls, Kent, Barberton, Green, Hudson, Wadsworth,
Tallmadge, Streetsboro, Orrville, Rittman, Mogadore, Doylestown,
Creston, Stow, New Franklin, Norton, Brimfield, Fairlawn, and Munroe
Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4098 8198 4109 8173 4125 8157 4125 8127
      4099 8131 4099 8142 4091 8142 4091 8164
      4087 8165 4086 8187
TIME...MOT...LOC 1959Z 329DEG 8KT 4119 8159 4104 8162 4097 8186

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Jaszka
Local storm report, Aug 30, 4:29 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
429 PM EDT Fri Aug 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     Tstm Wnd Dmg     4 WSW Burton            41.44N 81.21W
08/30/2024                   Geauga             OH   Law Enforcement

            Multiple trees down on State Route 44
            closing the road. Report heard via police
            scanner.

&&

Garuckas
Local storm report, Aug 30, 4:40 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
440 PM EDT Fri Aug 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     Tstm Wnd Dmg     4 SW Burton             41.44N 81.21W
08/30/2024                   Geauga             OH   Broadcast Media

            Tree down at the corner of State Route 44
            and Bell Street. Time estimated from radar.

&&

Garuckas

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 2:25 PM EDTSpecial Weather StatementCLECuyahoga35 min
Aug 30, 2:28 PM EDTSpecial Marine WarningCLE20 min
Aug 30, 2:31 PM EDTSpecial Weather StatementCLEMedina29 min
Aug 30, 2:57 PM EDTSpecial Weather StatementCLEAshtabula33 min
Aug 30, 2:57 PM EDTSpecial Weather StatementCLESummit33 min
Aug 30, 3:14 PM EDTSevere Thunderstorm WarningCLEAshtabula61 min
Aug 30, 3:29 PM EDTSpecial Weather StatementCLESummit31 min
Aug 30, 3:34 PM EDTSpecial Weather StatementCLEGeauga26 min
Aug 30, 3:39 PM EDTSevere Thunderstorm WarningCLEGeauga51 min
Aug 30, 3:59 PM EDTSpecial Weather StatementCLESummit31 min
Aug 30, 4:16 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Trumbull59 min
Aug 30, 5:13 PM EDTSevere Thunderstorm WarningCLETrumbull52 min
Aug 30, 5:36 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull54 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.